TITLE

High dose ropivacaine-induced toxicity after infraclavicular block

AUTHOR(S)
Chun Woo Yang; Po Soon Kang; Hee Uk Kwon; Dae Jin Lim
PUB. DATE
January 2012
SOURCE
Korean Journal of Anesthesiology;Jan2012, Vol. 62 Issue 1, p96
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses the anesthetic toxicity caused by the overdose consumption of the drug ropivacaine. It informs about the experiment performed on two surgical patients for right forearm under infraclavicular block with no significant medical history. It highlights the difficulty of recommending any safe dose of the drug, and insists in maintaining dose according to the sex, weight, and physical status of the person.
ACCESSION #
78711582

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics